New here- need advice

Avatar for nolegirl151
iVillage Member
Registered: 02-17-2014
New here- need advice
2
Mon, 02-17-2014 - 1:26pm

I have just started a relationship with a wonderful man... the only issue is that I am pretty sure he has ED. He takes an antidepressant which I know can cause the issue, but of COURSE I am telling myself that it is me (that I am fat, unattractive, blah blah blah). Has anyone had any experience with this?

Thanks!!

Avatar for xxxs
Community Leader
Registered: 01-25-2010
Tue, 02-18-2014 - 11:58am

 Of course the anti-depressant can cause Ed and it is devastating to the man.    The question is that if he chooses to be with you then you have some qualities that bring him around do you not?

dragowoman

iVillage Member
Registered: 05-20-2009
Thu, 02-20-2014 - 8:58am

How attractive you are or aren't.........how fat you are or aren't.........has nothing to do with a man's erection.  What do you mean you're "pretty sure" he has ED?  Has he tried to have sex with you and failed?  Has he told you he has a problem?  Antidepressants CAN cause erection problems, as can other medications.  Prostate problems can cause erection problems, and nervousness can do it to.  Look around.......there are lots of really fat women who have husbands or boyfriends, and there are some really ugly women who have husbands or boyfriends.  If there's a problem, then in a good relationship, you should be able to discuss the problem.  There are different types of antidepressants he can try, he has to discuss it with his doctor.  In many cases, the antidepressants aren't even needed.  Last but not least, you can have satisfying sexual activities without having erections.  No one here can tell you what the problem is.......you have to talk to him about it, and if he doesn't know either, he should talk to the prescribing doctor.